# SDR MALA070115

- Difficulty date: September 5, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 308 hours, 248 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT AFT LAV SMOKE MSG CAME ON.  FOLLOWED QRH AND PULLED CB'S.  MSG DID EXTINGUISH.  FA'S STATED NO SMOKE APPEARED.  INSPECTED AFT LAV AREA FOR SIGNS OF FIRE OR HEAT DAMAGE.  NONE NOTED.  COMPLETED OPERATIONAL CHECK OF AFT LAV FIRE DETECTOR.  OPS CHECK GOOD IAW CRJ AMM 26-16-00 PGS 501-502.  RESET NOTED CIRCUIT BREAKERS.
